Alert archive / Wyoming / Red Flag Warnings in 2018

Red Flag Warning 16, NWS Cheyenne, WY

July 18, 2018

NWS Cheyenne, WY issued this red flag warning at Jul 18, 2018, 1:47 PM MDT. It took effect at Jul 19, 2018, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 18, 2018, 1:47 PM MDT (19:47 UTC)
In effect from
Jul 19, 2018, 11:00 AM MDT
Expired
Jul 19, 2018, 8:00 PM MDT
In force
9 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted.

553 
WWUS85 KCYS 181947
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
147 PM MDT Wed Jul 18 2018

...Critical Fire Weather conditions are expected both this
afternoon and early evening and Thursday afternoon and early
evening for Zones 303, 304 and 308...

WYZ303-304-308-191100-
/O.UPG.KCYS.FW.A.0010.180719T1700Z-180720T0200Z/
/O.NEW.KCYS.FW.W.0016.180719T1700Z-180720T0200Z/
/O.CON.KCYS.FW.W.0015.000000T0000Z-180719T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Laramie Valley/Shirley Basin-
147 PM MDT Wed Jul 18 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 303, 
304, AND 308...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY FOR
GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 303, 304, 
AND 308...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM MDT Thursday. The
Fire Weather Watch is no longer in effect. 

* AFFECTED AREA...Fire weather zone 303. Fire weather zone 304. 
  Fire Weather zone 308. 

* WIND...West 15 to 25 mph with gusts to 35 mph.

* HUMIDITY...Falling to 8 to 13 percent during the afternoon.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ309-191100-
/O.NEW.KCYS.FW.A.0011.180719T1700Z-180720T0200Z/
South Laramie Range/Medicine Bow NF-
147 PM MDT Wed Jul 18 2018

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE 
WEATHER ZONE 309...

The National Weather Service in Cheyenne has issued a Fire
Weather Watch, which is in effect from late Thursday morning 
through early Thursday evening. 

* AFFECTED AREA...Fire weather zone 309.

* WIND...Westerly 15 to 20 mph with gusts over 30 mph. 

* HUMIDITY...Falling to 10 to 15 percent 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$
6 follow-up statements
011 
WWUS85 KCYS 182032
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
232 PM MDT Wed Jul 18 2018

...Critical Fire Weather conditions are expected both this
afternoon and early evening and Thursday afternoon and early
evening for Zones 303, 304 and 308...

WYZ309-191030-
/O.EXA.KCYS.FW.W.0015.000000T0000Z-180719T0200Z/
/O.CON.KCYS.FW.A.0011.180719T1700Z-180720T0200Z/
South Laramie Range/Medicine Bow NF-
232 PM MDT Wed Jul 18 2018

...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR 
GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 303, 304, 
308 AND 309...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING 
THROUGH THURSDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR 
FIRE WEATHER ZONE 309...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect until 8 PM MDT this evening. 

* AFFECTED AREA...Fire weather zone 309.

* WIND...Westerly 15 to 20 mph with gusts over 30 mph.

* HUMIDITY...10 to 15 percent

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

WYZ303-304-308-191030-
/O.CON.KCYS.FW.W.0015.000000T0000Z-180719T0200Z/
/O.CON.KCYS.FW.W.0016.180719T1700Z-180720T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Laramie Valley/Shirley Basin-
232 PM MDT Wed Jul 18 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 303,
304, AND 308...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT
THURSDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER
ZONES 303, 304, AND 308...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM MDT Thursday. The
Fire Weather Watch is no longer in effect.

* AFFECTED AREA...Fire weather zone 303. Fire weather zone 304. 
  Fire Weather zone 308. 

* WIND...West 15 to 25 mph with gusts to 35 mph.

* HUMIDITY...Falling to 8 to 13 percent during the afternoon.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
236 
WWUS85 KCYS 182328
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
528 PM MDT Wed Jul 18 2018

...RED FLAG WARNING FOR STRONG WINDS AND LOW HUMIDITY FWZ 302...
303...304...305...307...308 AND 309 FOR THURSDAY...

...RED FLAG WARNING CONTINUES FOR FWZ 303...304...308 AND 309
THROUGH 8 PM THIS EVENING...

WYZ309-190730-
/O.UPG.KCYS.FW.A.0011.180719T1700Z-180720T0200Z/
/O.EXA.KCYS.FW.W.0016.180719T1700Z-180720T0200Z/
/O.CON.KCYS.FW.W.0015.000000T0000Z-180719T0200Z/
South Laramie Range/Medicine Bow NF-
528 PM MDT Wed Jul 18 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR STRONG SOUTHWEST WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE
309... 
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY FOR
STRONG WEST TO SOUTHWEST WINDS FOR FIRE WEATHER ZONE 309...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM MDT Thursday. The
Fire Weather Watch is no longer in effect. 

The National Weather Service in Cheyenne has issued a Red Flag 
Warning, which is in effect until 8 PM MDT this evening.

* AFFECTED AREA...Fire weather zone 309. Expect poor overnight
  recoveries tonight with Red Flag Warning weather conditions
  returning Thursday.

* WIND...Westerly 15 to 20 mph with gusts over 30 mph. Stronger
  wind gusts to near 40 mph can be expected Thursday afternoon.

* HUMIDITY...8 to 13 percent

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ302-305-307-190730-
/O.EXA.KCYS.FW.W.0016.180719T1700Z-180720T0200Z/
North Laramie Range/Medicine Bow NF-
Sierra Madre Range/Medicine Bow NF-Snowy Range/Medicine Bow NF-
528 PM MDT Wed Jul 18 2018

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY FOR
STRONG WEST TO SOUTHWEST WINDS AND CRITICAL AFTERNOON HUMIDITY 
FOR FIRE WEATHER ZONES 302, 305, AND 307...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM MDT Thursday. 

* AFFECTED AREA...Fire weather zone 303. Fire weather zone 304. 
  Fire Weather zone 308. 

* WIND...West 15 to 25 mph with gusts to 35 mph.

* HUMIDITY...Falling to 8 to 13 percent during the afternoon.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ303-304-308-190730-
/O.CON.KCYS.FW.W.0015.000000T0000Z-180719T0200Z/
/O.CON.KCYS.FW.W.0016.180719T1700Z-180720T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Laramie Valley/Shirley Basin-
528 PM MDT Wed Jul 18 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY SOUTHWEST WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES
303, 304, AND 308... 

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT 
THURSDAY FOR STRONG WEST TO SOUTHWEST WINDS AND CRITICAL HUMIDITY
FOR FIRE WEATHER ZONES 303, 304, AND 308...

* AFFECTED AREA...Fire weather zone 303. Fire weather zone 304. 
  Fire Weather zone 308. 

* WIND...West 15 to 25 mph with gusts to 35 mph.

* HUMIDITY...Falling to 8 to 13 percent during the afternoon.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
256 
WWUS85 KCYS 190147
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
747 PM MDT Wed Jul 18 2018

...RED FLAG WARNING FOR STRONG WINDS AND LOW HUMIDITY FWZ 302...
303...304...305...307...308 AND 309 FOR THURSDAY...

...RED FLAG WARNING EXPIRES AT 8 PM FOR FWZ 303...304...308 AND 
309 THIS EVENING...

WYZ303-304-308-309-191000-
/O.EXP.KCYS.FW.W.0015.000000T0000Z-180719T0200Z/
/O.CON.KCYS.FW.W.0016.180719T1700Z-180720T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Laramie Valley/Shirley Basin-
South Laramie Range/Medicine Bow NF-
747 PM MDT Wed Jul 18 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT
THURSDAY FOR GUSTY SOUTHWEST WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 303, 304, 308 AND 309... 

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR 
GUSTY SOUTHWEST WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303,
304, 308 AND 309...

* AFFECTED AREA...Fire weather zone 303. Fire weather zone 304. 
  Fire Weather zone 308. Fire Weather zone 309.

* WIND...Winds easing this evening allowing todays warning to
  expire. Wind increasing Thursday to West 15 to 25 mph with 
  gusts to 35 mph.

* HUMIDITY...Falling to 8 to 13 percent during the afternoon.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ302-305-307-191000-
/O.CON.KCYS.FW.W.0016.180719T1700Z-180720T0200Z/
North Laramie Range/Medicine Bow NF-
Sierra Madre Range/Medicine Bow NF-Snowy Range/Medicine Bow NF-
747 PM MDT Wed Jul 18 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT
THURSDAY FOR STRONG WEST TO SOUTHWEST WINDS AND CRITICAL
AFTERNOON HUMIDITY FOR FIRE WEATHER ZONES 302, 305, AND 307...

* AFFECTED AREA...Fire weather zone 302. Fire weather zone 305.
  Fire Weather zone 307. 

* WIND...West 15 to 25 mph with gusts to 35 mph.

* HUMIDITY...Falling to 8 to 13 percent during the afternoon.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
179 
WWUS85 KCYS 190921
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
321 AM MDT Thu Jul 19 2018

...RED FLAG WARNING FOR STRONG WINDS AND LOW HUMIDITY FWZ 302...
303...304...305...307...308 AND 309 FOR TODAY...

WYZ302>305-307>309-200200-
/O.CON.KCYS.FW.W.0016.180719T1700Z-180720T0200Z/
North Laramie Range/Medicine Bow NF-
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
Snowy Range/Medicine Bow NF-Laramie Valley/Shirley Basin-
South Laramie Range/Medicine Bow NF-
321 AM MDT Thu Jul 19 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE
WEATHER ZONES 302, 303, 304, 305, 307, 308, AND 309...

* AFFECTED AREA...Fire weather zone 302. Fire weather zone 303.
  Fire Weather zone 304. Fire weather zone 305. Fire weather zone
  307. Fire weather zone 308. Fire weather zone 309. 

* WIND...West 15 to 25 mph with gusts to 35 mph.

* HUMIDITY...Falling to 8 to 15 percent in the afternoon.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Rubin
566 
WWUS85 KCYS 192044
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
244 PM MDT Thu Jul 19 2018

...RED FLAG WARNING FOR STRONG WINDS AND LOW HUMIDITY FWZ 302...
303...304...305...307...308 AND 309 FOR TODAY...

WYZ302>305-307>309-200200-
/O.CON.KCYS.FW.W.0016.000000T0000Z-180720T0200Z/
North Laramie Range/Medicine Bow NF-
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
Snowy Range/Medicine Bow NF-Laramie Valley/Shirley Basin-
South Laramie Range/Medicine Bow NF-
244 PM MDT Thu Jul 19 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR LOW HUMIDITY AND ELEVATED WINDS FOR FIRE WEATHER ZONES 302, 
303, 304, 305, 307, 308, AND 309...

* AFFECTED AREA...Fire weather zone 302. Fire weather zone 303. 
  Fire Weather zone 304. Fire weather zone 305. Fire weather 
  zone 307. Fire weather zone 308. Fire weather zone 309. 

* WIND...West 15 to 25 mph with gusts to 35 mph.

* HUMIDITY...Falling to 5 to 15 percent in the afternoon.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Allen
344 
WWUS85 KCYS 200139
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
739 PM MDT Thu Jul 19 2018

...RED FLAG WARNINGS TO EXPIRE ON TIME AT 8 PM THIS EVENING...

WYZ302>305-307>309-200245-
/O.EXP.KCYS.FW.W.0016.000000T0000Z-180720T0200Z/
North Laramie Range/Medicine Bow NF-
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
Snowy Range/Medicine Bow NF-Laramie Valley/Shirley Basin-
South Laramie Range/Medicine Bow NF-
739 PM MDT Thu Jul 19 2018

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR 
GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 302, 303, 
304, 305, 307, 308, AND 309...

Winds have been easing and early evening humidity has started to
rise as temperatures cool. Widespread Red Flag weather conditions
are no longer expected tonight. Therefore...the Red Flag Warnings
will be allowed to expire on time at 8PM this evening.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Jul 18, 12:16 PM MDT, 1 hour 31 minutes earlier.

Area forecast discussion, Jul 18, 12:16 PM MDT, 1 hour 31 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Cheyenne WY
1216 PM MDT Wed Jul 18 2018

.SHORT TERM...(Today through Friday)
Issued at 328 AM MDT Wed Jul 18 2018

Today...Expect to see some patchy fog through the early morning
hours as temperature and dewpoint spreads are quite narrow under
clear skies. Warmer and drier today as dry northwest flow prevails
at the low and mid levels with the airmass drying out
considerably. Guidance maximums are close and accepted.

Tonight...Clear and seasonable with relatively light winds.

Thursday...Continued warming with 700 mb temperatures rising to near
18 Celsius and an even drier atmosphere along with warming northwest
winds. Maximum temperatures approaching 100 degrees across the
central and southern Nebraska panhandle.  Too dry to support any
shower or thunderstorm development.

Thursday night...Another clear overnight with some temperatures
cooler than the previous night due to a weak cold frontal passage.

Friday...Somewhat cooler at most locations in the wake of the weak
and dry cold frontal passage. Lower elevation high temperatures in
the mid 80s to lower 90s with 700 mb temperatures near 15 Celsius.

.LONG TERM...(Friday Night through Tuesday)
Issued at 328 AM MDT Wed Jul 18 2018

Saturday...Ridging aloft produces another warming trend. Looks like
enough low and mid level moisture return for widely scattered
thunderstorm formation over and near the southern mountains in the
afternoon.

Sunday...Similar scenario to Saturday, although with most locations
seeing a few degrees of cooling due to weak height falls aloft and
more cloud cover and precipitation coverage.

Monday/Tuesday...Will see a decent cold frontal passage on Monday,
bringing cooler temperatures for the start of the work week with
scattered afternoon and evening showers and thunderstorms for
most locations expected.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1203 PM MDT Wed Jul 18 2018

VFR conditions expected to prevail through the next 24 hours.
Surface winds will be from the west to northwest this afternoon at
15 knots with gusts to 25 to 30 knots at times. Winds will drop
below 10 knots after 03Z tonight. No weather impacts expected.

&&

.FIRE WEATHER...
Issued at 328 AM MDT Wed Jul 18 2018

Red Flag Warning conditions expected this afternoon for most
lower elevations west of a Douglas to Laramie line, with a Fire
Weather Watch for the same locations for gusty winds and low
humidities again on Thursday. Low humidities will continue on
Friday with minimum humidities improving for Saturday through
early next week.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Red Flag Warning until 8 PM MDT this evening for WYZ303-304-308.

     Fire Weather Watch from Thursday morning through Thursday
     evening for WYZ303-304-308.

NE...None.
&&

SHORT TERM...RUBIN
LONG TERM...RUBIN
AVIATION...JSA
FIRE WEATHER...RUBIN
Hazardous weather outlook, Jul 18, 10:15 AM MDT, 3 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
1015 AM MDT Wed Jul 18 2018

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-112>114-
116>119-191015-
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
North Sioux-South Sioux-Converse County Lower Elevations-
Niobrara County-North Laramie Range-
Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Sierra Madre Range-
Upper North Platte River Basin-Snowy Range-South Laramie Range-
South Laramie Range Foothills-Central Laramie County-
East Laramie County-
1015 AM MDT Wed Jul 18 2018

This hazardous weather outlook is for portions of western
Nebraska...east central Wyoming...south central Wyoming and
southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Expect a chance for afternoon and evening thunderstorms each day
from Saturday through Tuesday.

.Spotter information statement...

Spotter activation will not be needed.

WYZ104-105-109>111-115-191015-
Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Central Carbon County-North Snowy Range Foothills-
Southwest Carbon County-Laramie Valley-
1015 AM MDT Wed Jul 18 2018

This hazardous weather outlook is for portions of south central
Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

A Red Flag Warning is in effect from 11 am to 8 pm today for
Central and Northern Carbon County, the Ferris, Seminoe and
Shirley Mountains, Shirley Basin and the Laramie Valley due
to gusty winds and low humidities.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A Fire Weather Watch is in effect from 11 am to 8 pm on Thursday for
the same locations mentioned in the previous paragraph.

Expect a chance for afternoon and evening thunderstorms each day
from Saturday through Tuesday.

.Spotter information statement...

Spotter activation will not be needed.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 6:59 PM MDTRed Flag WarningCYS25 hr
Jul 17, 8:14 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara46 min
Jul 17, 8:15 PM MDTSpecial Weather StatementCYSConverse45 min
Jul 17, 8:20 PM MDTSevere Thunderstorm WarningCYSAlbany, Carbon, Converse25 min
Jul 17, 8:28 PM MDTSpecial Weather StatementCYSNiobrara47 min
Jul 17, 8:41 PM MDTSevere Thunderstorm WarningCYSAlbany, Converse49 min
Jul 17, 8:43 PM MDTSevere Thunderstorm WarningCYSAlbany, Converse, Niobrara, Platte47 min
Jul 17, 8:45 PM MDTSevere Thunderstorm WarningCYSNiobrara19 min
Jul 17, 9:01 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara15 min
Jul 17, 9:15 PM MDTSevere Thunderstorm WarningCYSConverse, Goshen, Niobrara, Platte45 min
Jul 17, 9:27 PM MDTSevere Thunderstorm WarningCYSAlbany, Converse, Platte21 min
Jul 17, 9:58 PM MDTSpecial Weather StatementCYSGoshen47 min
Jul 17, 10:11 PM MDTSevere Thunderstorm WarningCYSNiobrara49 min
Jul 18, 3:49 AM MDTFire Weather WatchCYS10 hr
Jul 18, 1:47 PM MDTFire Weather WatchCYS4 hr

Nearby

Red Flag Warnings in Wyoming, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.